# SDR ASAA2018022123664

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,710 hours, 9,130 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED AT GATE.  ACFT GROUNDED.  POWERED DOWN ACFT,  PERFORMED BITE CHECK AND NOTED INTERMITTENT SPCU FAULT DUE TO GROUND POWER ISSUE, CLEARED FAULT AND ELEC LIGHT EXTINGUISHED IAW FIM 24-31 TASK 801, AND FIM 24-34 TASK 802.
